Translator Disclaimer
Winter 2020 The Hilbert function of bigraded algebras in $k[\mathbb{P}^1 \times \mathbb{P}^1]$
Giuseppe Favacchio
J. Commut. Algebra 12(4): 479-487 (Winter 2020). DOI: 10.1216/jca.2020.12.479

Abstract

We classify the Hilbert functions of bigraded algebras in k[x1,x2,y1,y2] by introducing a numerical function called a Ferrers function.

Citation

Download Citation

Giuseppe Favacchio. "The Hilbert function of bigraded algebras in $k[\mathbb{P}^1 \times \mathbb{P}^1]$." J. Commut. Algebra 12 (4) 479 - 487, Winter 2020. https://doi.org/10.1216/jca.2020.12.479

Information

Received: 6 October 2016; Revised: 19 May 2017; Accepted: 5 January 2018; Published: Winter 2020
First available in Project Euclid: 5 January 2021

MathSciNet: MR4194937
Digital Object Identifier: 10.1216/jca.2020.12.479

Subjects:
Primary: 13F20
Secondary: 13A15, 13D40

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 4 • Winter 2020
Back to Top